# SDR A6WA201745093

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 33,342 hours, 32,693 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL EXHAUST SMELL INSIDE OF ACFT REF 276650/3 APU FUEL LEAK.  MAINTENANCE IS INVESTIGATING SOURCE OF SUSPECTED APU FUEL LEAK.
